# SDR UPS07851311

- Difficulty date: December 10, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR OPENED FROM OUTSIDE A/C BY LOAD SUP.  SLIDE FELL OUT OF PACK, DID NOT INFLATE.  REINSTALLED SLIDE AS REQUIRED IAW MM 25-60-01-2
